# SDR QR9R2025080100002

- Difficulty date: August 1, 2025
- Submitted: August 1, 2025
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 9707
- Aircraft time: 4,748 hours
- System (JASC): 3130 · Data Recorders (Flight/Maintenance)
- Part: Recorder
- Part number: 5001610311
- Part serial: 001087897
- Condition: Over Voltage
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT SLAB BATTERY MUST BE DISCONNECTED WHEN NOT FLYING. TROUBLESHOOTING REVEALED CVFDR HAD CONSTANT DRAIN ON BATTERY. REMOVED AND REPLACED FA5001 CVFDR IAW AMM 31-32-00, 4-1.
